# SDR UHLA201607280411

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 87-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 20R, FRAMES 84-86. REPAIRED THE STRINGER.  MAJOR REPAIR.
